Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is there any way to stop pain from mastoidal tendonitis? Taking hydrocodone and steroid.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Is there any way to stop (or at least ease) the pain from mastoidal tendonitis? My doctor gave me hydrocodone APAP, and I'm taking a steroid twice a day. My son found an ice pack in the back of the freezer and it helps a little for a little while. I'm not able to do ANYTHING! And I'm tired and crying a lot. Feel pretty useless. Please....can you help me?
Posted Tue, 17 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Andrew Rynne MD 1 hour later
Hi there.

Thank you for posting your question.

Sorry, I am not sure that I understand what you mean by "Mastoidal Tendinitis". But actually, in a sense, it does not matter what the exact diagnosis is. Your doctor has given you steroids and antibiotics and you are crying in pain. Clearly then you have some very nasty inflammatory process going on in the region of your mastoid process.

In this day and age nobody should be crying in pain. This is simply not acceptable. Ask your doctor for a strong opiate or morphine to tide you over pain-free until such time as the steroids and antibiotics chick in or until such time as the mastoiditis otherwise settles down.

I hope this helps you and that you are feeling much better very soon.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor